Pacific Journal of Mathematics

On homogeneous linear differential equations with arbitrary constant coefficients.

A. Seidenberg

Article information

Source
Pacific J. Math., Volume 5, Number 4 (1955), 599-606.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044387

Mathematical Reviews number (MathSciNet)
MR0073587

Zentralblatt MATH identifier
0067.01801

Subjects
Primary: 09.3X

Citation

Seidenberg, A. On homogeneous linear differential equations with arbitrary constant coefficients. Pacific J. Math. 5 (1955), no. 4, 599--606. https://projecteuclid.org/euclid.pjm/1103044387


Export citation

References

  • [1] W. Krull, Dimensionstheoriein Stellenringen, J. Reine angew. Math. 179 (1938), 204-226.